# SDR CALA2025071106453

- Difficulty date: July 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N47298
- Make and model: Boeing 737-8
- Aircraft serial: 67611
- Aircraft time: 2,870 hours, 996 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR STOW HOOK IS LOOSE ALLOWING BAR TO EASILY SLIP OUT WHEN OPERATING DOOR ADJUSTED R1 GIRT BAR RETAINER HOOK HAS POSITIVE RETENTION IAW 52-11-00
